# SDR CA021122002

- Difficulty date: July 20, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,246 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IT WAS DISCOVERED THE REINFORCEMENT BRACKETS WERE CRACKED. NEW PARTS 0732101-4 WERE INSTALLED.
